Home > Articles > Published articles > On the infimum of a quasiconvex vector function over an intersection |
Date: | 2012 |
Abstract: | We give sufficient conditions for the infimum of a quasiconvex vector function f over an intersection ⋂i∈IRi to agree with the supremum of the infima of f over the Ri's. |
Grants: | Ministerio de Ciencia e Innovación MTM2008-06695-C03-03 |
Rights: | Aquest material està protegit per drets d'autor i/o drets afins. Podeu utilitzar aquest material en funció del que permet la legislació de drets d'autor i drets afins d'aplicació al vostre cas. Per a d'altres usos heu d'obtenir permís del(s) titular(s) de drets. |
Language: | Anglès |
Document: | Article ; recerca ; Versió sotmesa a revisió |
Subject: | Quasiconvex funcions ; Distance to the intersection |
Published in: | Top (Berlin. Springer), Vol. 20, Núm. 2 (2012) , p.503-516, ISSN 1863-8279 |
Preprint 13 p, 241.3 KB |
The record appears in these collections:
Articles > Research articles
Articles > Published articles